top

Express Chemist uses cookies to improve your shopping experience, and to help personalise the sevices we offer.
If you choose required cookies only, your shopping experience might be affected.

Allow All Cookies Required Cookies Only

Lemsip

Coughs, colds and flu can strike at the worst of times, especially if you have a busy schedule and simply cannot afford to be slowed down.
image Lemsip

Luckily Lemsip has a range of soothing remedies to relieve the symptoms and let you make the most of your day.
var value
pageid: 1407
templatename: slottemplate-multi.htm
Pageslot count 34
briefcase picid: 0
Errors: none

Lemsip Cold & Flu Original

The Original remedies from Lemsip providing relief of the symptoms of colds and influenza, including aches and pains, nasal congestion and lowering of temperature.
  • Lemsip Cold & Flu Lemon Flavour Sachets 5

    Lemsip Cold & Flu Lemon Flavour Sachets 5

    Lemon flavour sachets to relief the symptoms of colds and flu including aches and pains, nasal congestion and lowering of temperature

    £2.15
    (incl VAT)
  • Lemsip Cold & Flu Lemon Sachets 10

    Lemsip Cold & Flu Lemon Sachets 10

    Lemsip Cold & Flu Lemon Sachets make a warm lemon-flavoured drink containing 650mg Paracetamol and 10mg Phenylephrine hydrochloride.

    £3.75
    (incl VAT)
  • Lemsip Cold & Flu Blackcurrant Sachets 10

    Lemsip Cold & Flu Blackcurrant Sachets 10

    Lemsip Cold & Flu Blackcurrant Sachets make a warm blackcurrant-flavoured drink containing 650mg of Paracetamol and 10mg of Phenylephrine hydrochloride.

    £3.80
    (incl VAT)
    Out of stock

Lemsip Max Strength

Lemsip Cold & Flu Max Strength is a high performance product for those who simply can not let illness slow them down and need something to keep them going through the day.

Lemsip Nasal Sprays

Lemsip Max All In One

Lemsip Max All in One range all have powerful formulations to treat ALL major cold and flu symptoms. Lemsip Max All In One is Lemsip's most complete range of remedies.
  • Lemsip Max All In 1 Lemon Paracetamol 1000mg (8 Sachets)

    Lemsip Max All In 1 Lemon Paracetamol 1000mg (8 Sachets)

    Lemsip Max All In 1 Lemon Paracetamol 1000mg (8 Sachets) For the symptomatic relief of colds, flu and sore throats including chesty coughs.

    £6.19
    (incl VAT)
    Out of stock
  • Lemsip Max All In One Cold & Flu Capsules 16

    Lemsip Max All In One Cold & Flu Capsules 16

    Lemsip Max All In One Cold & Flu Capsules contain 500mg of Paracetamol, 6.1mg of Phenylephrine hydrochloride and 100mg of Guaifenesin. Providing relief from ALL cold and flu symptoms. A maximum strength formula.

    £5.35
    (incl VAT)
    Out of stock
  • Lemsip Max All in One Liquid 160ml

    Lemsip Max All in One Liquid 160ml

    Lemsip Max All In One Liquid contains a combination of ingredients in a soothing liquid format, which are effective in relieving ALL the symptoms associated with colds and flu.

    £5.90
    (incl VAT)
    Out of stock
  • Lemsip Max All in One Lemon Sachets 4

    Lemsip Max All in One Lemon Sachets 4

    A warm lemon flavoured drink containing Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg, Guaifenesin 200mg to help relieve the symptoms of colds and flu.

    £3.70
    (incl VAT)
    Out of stock
  • Lemsip Max All in 1 Wild Berry & Hot Orange Sachets 8

    Lemsip Max All in 1 Wild Berry & Hot Orange Sachets 8

    For the symptomatic relief of colds and flu including chesty coughs and sore throats.

    £5.20
    (incl VAT)
    Out of stock

Lemsip Cough

Lemsip Pharmacy

Lemsip Pharmacy is a range of pharmacy strength products that have powerful ingredients at pharmacy strengths to treat all major flu symptoms.
  • Lemsip Max Flu Pharmacy Strength Lemon Sachets 10

    Lemsip Max Flu Pharmacy Strength Lemon Sachets 10

    Lemsip Max Flu Pharmacy Strength Lemon Sachets make a warm lemon flavoured drink containing 1000mg of Paracetamol and 60mg of Pseudoephedrine hydrochloride. A pharmacy strength formula.

    £5.40
    (incl VAT)
    Out of stock